# SDR CA081215008

- Difficulty date: December 14, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON APPROACH, THREE CREW ONBOARD WITH NO PAX, FLT CREW REPORTED THAT THE LEFT MAIN GEAR WOULD NOT EXTEND, RIGHT GEAR AND NOSE GEAR EXTENDED NORMALLY.  QRH WAS FOLLOWED AND LEFT MAIN GEAR REMAINED UP AND LOCKED.  AIRCRAFT LANDED WITH LEFT GEAR RETRACTED AND SUSTAINED DAMAGE TO THE AIRCRAFT.   THE AIRCRAFT WAS REMOVED FROM THE RUNWAY USING SLINGS AND AIR BAGS AND SUSTAINED FURTHER MINOR DAMAGE IN DOING SO.  AS OF 15 DEC 08 AT APPROX 11:30 AM, NTSB HAVE STILL NOT RELEASED THE AIRCRAFT INVESTIGATION ON GOING.  BOTH RIGHT AND LEFT MLG UPLOCK ACTUATORS WERE REPLACED THE PREVIOUS EVENTING FOR SCHEDULED MAINTENANCE AND THE AIRCRAFT WAS ON A REPOSITIONING FLIGHT TO PHILADELPHIA WHEN THE EVENT OCCURRED.  THIS WAS THE FIRST FLIGHT SINCE REPLACEMENT OF THE UPLOCK ACTUATORS AND A ALTERNATE RELEASE OPS CHECK WAS PERFORMED PRIOR TO THE RELEASE OF THIS AIRCRAFT TO SERVICE FOLLOWING UPLOCK ACTUATOR REPLACEMENT.   REPORT NOT COMPLETED, WAITING FEEDBACK FROM FSR (15-DEC-08) (TC NR 20081215008).
